# SDR UIEA200400157

- Difficulty date: September 17, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FS 1350 BULKHEAD WED FOUND CORRODED NEAR STRINGER 1L LEVEL OF CORROSION, LEVEL 1, MINOR.  TRIMED OUT CORRODED AREA.  REMOVED NICKS, SCRATCHES, GOUGES, BURRS AND SHARP EDGES FROM THE REPAIR PART. PERFORMED HFEC INSPECTION TO ENSURE CRACK FREE CONDITION.  REPAIR DOUBLER WAS MADE FROM .063 INCH THICK 7075-T6 MATERIAL.  (M)
